MathSciNet Relay Station
MathSciNet bibliographic data
MR982656 (89m:60157) 60J15
Doney, R. A. On the asymptotic behaviour of first passage times for transient random walk. Probab. Theory Related Fields 81 (1989), no. 2, 239–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement